Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Zero localization and asymptotic behavior of orthogonal polynomials of jacobi-sobolev

Pijeira, Héctor and Quintana, Yamilet and Urbina, Wilfredo (2012) Zero localization and asymptotic behavior of orthogonal polynomials of jacobi-sobolev. Revista Colombiana de Matemáticas; Vol. 35, núm. 2 (2001); 77-97 0034-7426 .

Texto completo

[img]
Vista previa
PDF
6MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

In this article we consider the Sobolev orthogonal polynomials associated to the Jacobi's measure on [-1, 1]. It is proven that for the class of monic Jacobi-Sobolev orthogonal polynomials, the smallest closed interval that contains its real zeros is [-√(1+2C, √ 1+2C] with C a constant explicitly determined. The asymptotic distribution of those zeros is studied and also we analyze the asymptotic comparative behavior between the sequence of monic Jacobi-Sobolev orthogonal polynomials and the sequence of monic Jacobi ortogonal polynomials under certain restrictions.

Tipo de documento:Artículo - Article
Palabras clave:orthogonal polynomials, asymptotic behavior, distribution of zeros
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33877
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 11:14
Ultima modificación:18 Agosto 2014 20:29
Ultima modificación:18 Agosto 2014 20:29
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox